# SDR SWAA990178

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D229900131
- Condition: Low Press
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FWD ENTRY DOOR SLIDE PRESSURE LOW.  REPLACED PER BOEING M/M.
